Yes, the dose increase certainly did, so I went back to 50 today. My heart was pounding all last night, and most of yesterday at 100 or more bpm, and did so much of this morning too (I take the pristiq when I get up). Despite my fear of what I may experience going back down, I managed to get to school and did okay, but I felt like crap this morning, both from fatigue (sleep deprivation) and my heart going too fast. Got better as the day went on, bp has dropped to acceptable limits, this morning it was too high for me (my bp is usually low, and the diastolic numbers were in the 90s). Plus I sweated like a pig last night, even while I was totally asleep during a few blessed hours after .5 klonopin my wife told me she was wiping the sweat off my head. I think the 100 dose is too strong for me, and although clinical experience of some may suggest it does something better, the original company research suggests its no better than 50mg. When I researched how to get off of it if that becomes necessary (I will give the 50 more time unless my pdoc or symptoms say otherwise) that revealed a Pandora's box of nightmares, seems there is no way to step down on this timed release pill, other than perhaps bridging it with an SSRI like Prozac (which I took once and could not tolerate) or Lexapro (that may be a way out if needed). All the company can come up with is alternating days, but that would seem to cause a yo-yo effect on plasma levels, I would think, and no one seems to know what the timed release half life is, though the chemical itself seems to be about 11 hours I think. So I am prepared for a rough ride this week as I step down, maybe for a change I will be pleasantly surprised. My mood is not bad today, mainly because I am angry I had to go thru this and maybe because it does help mood eventually--if only it wouldn't give me a heart attack while I wait. If the idiots made a 25 mg pill that would be so much more useful to go up than doubling the dose, it shouldn't be such a stark choice. And of course despite leaving messages with the pdoc, she hasn't called back yet.